# SDR HNAA2012111501054

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8102
- Aircraft serial: 375
- Aircraft time: 41,551 hours, 44,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 0440181
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FORWARD MOST FLOOR PATH EMERGENCY LIGHTS ARE INOPERATIVE.  R & R BATTERIES IAW WC 33-50-05R.  OPS CHECKED GOOD.
